# SDR HALA2018031300093

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 30,341 hours, 4,692 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 62 AND 72,  -Y2462 IS CORRODED.  THE CORROSION WAS BLENDED IAW SRM 51-74-00,  REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15.   THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97 AND DWG 10F53478650.
